MAUDE Adverse Event Report: RAUMEDIC AG NEUROVENT-P; NEUROLOGICAL CATHETER

RAUMEDIC AG NEUROVENT-P; NEUROLOGICAL CATHETER
Model Number 092946-002
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer statement: for evaluation of the malfunction dhr documents were reviewed.They demonstrate that the catheter neurovent-p (sn (b)(4)) met specification during manufacturing.Final inspection of the finished catheter was passed.This demonstrates that the catheter has been manufactured and sold in conformance to relevant specifications.The sales representative who was around during implantation procedure confirm initial functionality of the catheter.Furthermore returned catheter was investigated.This investigation demonstrates that one wire is torn off.Based on knowledge above and in consideration of the results of performed investigation of returned catheter, the tear-off of the wire is caused by user error by stretching of the catheter during application contrary to ifu.This is in according with the description of the customer, that the loss of icp occurred during the transport to the icu after successful implantation in the operating room.
 
Event or Problem Description
Shortly after successful implantation of the catheter icp could not be monitored anymore.The troubleshooting showed that no measurement were possible with a different nps2 or nps3.Massage "pressure sensor failure" appeared on the monitor when the zeroing process were done.A demo catheter worked fine connecting to the patient monitor.Therefore the doctor took the patient back to the operating room and replaced the catheter.The health condition of the patient was not influenced by this.Customer described that the loss of icp signal occurred during transport to icu after implantation.

Brand Name
NEUROVENT-P
Common Device Name
NEUROLOGICAL CATHETER
Manufacturer (Section D)
RAUMEDIC AG
am mühlgraben 10
zwönitz, 08297
GM  08297
MDR Report Key8572732
Report Number3006942548-2019-00002
Device Sequence Number10828926
Product Code GWM
UDI-Device Identifier04057834026108
UDI-Public04057834026108
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K103206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number092946-002
Device Catalogue Number092946-002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;